Journal article icon

Journal article

Differential structure and flow equations on rough path space

Abstract:
We introduce a differential structure for the space of weakly geometric p rough paths over a Banach space V for 2

Actions


Access Document


Authors


Journal:
Bulletin des Sciences Mathematiques
Volume:
135
Issue:
6-7
Pages:
695-732
Publication date:
2011-09-01
DOI:
ISSN:
0007-4497
Source identifiers:
186421
Language:
English
Keywords:
Pubs id:
pubs:186421
UUID:
uuid:82f2f78c-2caa-46df-b339-e2a75b16efeb
Local pid:
pubs:186421
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP